Generalization of One Sufficient Condition for Fourier Multipliers

  • Yu. S. Kolomoitsev

Abstract

We obtain new sufficient conditions for Fourier multipliers in the Hardy spaces $H_p(\mathbb{R}^n),\; 0 < p < 2$. These conditions are given in terms of the simultaneous behavior of a function and its derivatives. The results of this paper generalize the corresponding theorems of A. Miachi.
Published
25.10.2012
How to Cite
KolomoitsevY. S. “Generalization of One Sufficient Condition for Fourier Multipliers”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 10, Oct. 2012, pp. 1373-80, http://umj.imath.kiev.ua/index.php/umj/article/view/2665.
Section
Research articles